# SDR USAA950290

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47051
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vert Stab
- Part time: 72,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING SCHEDULED Q-1 INSPECTION, FOUND .035 GAUGE 7 INCH LONG IN VERTICAL STAB AT STA ZV133 LT SIDE.  INSTALLED DOUBLER REPAIR PER SRM 35-01 FIG 2.  (W)
